Dawna Austin
Don't feel like writing -- feeling like hiding.

The numbness in my right hand and from my foot to my right knee now encompasses my entire right side.  Becoming REALLY hard to hope that the "Liberation Treatment" that I experienced a few weeks ago is still in the healing stages.  How can I get so much worse, the worst I have been to date? Shouldn't I be getting better post-procedure?  It seems for me, that I continue to dive downward.

Very hard to fight being depressed.   I just wanted a normal life.  I wanted to run and jump with my kids.  It's a fight just to not cry.  

Please Lord, have mercy on me.
| edit post
Reactions: 
12 Responses
  1. Kathryn Says:

    Hang in there. I know this is challenging and I feel your pain. I am in the midst of a relapse and finding it very challenging. I just started using LDN and I am hoping and praying for positive results. I will keep you in my thoughts and prayers. Kathryn Taylor


  2. Kathryn Says:

    Hang in there. I know this is challenging and I feel your pain. I am in the midst of a relapse and just started using LDN, we are hoping and praying for positive results. I will keep you in my thought and prayers... Kathryn Taylor


  3. So sorry you're feeling like this. Have you had follow up at home to make sure the veins are still open nicely for you?

    *hugs* - remember we knew this wasn't a cure so our MS progressing was always still a possibility, I hope though that this is just momentary and that things will turn around for you!!!


  4. amy best Says:

    Oh Aunt Dawna, this sound SO hard! Thinking of you and praying often.
    Praying that you would know God's love and nearness to you right now, in the midst of your pain.


  5. Ian Says:

    Dawna,

    My thoughts are with you and my prayers go out to you.

    It's very possible that the numbess issues that you're describiing was an MS symptoms that was already in the process before you went for the Liberation Treatment.

    We have to remember, that the 'Liberation Treatment' doesn't repair damaged Myelin. Once neurolgical damage is done, it's done. Hopefuly at some point in the near future they will come up with a means to repair the damaged Myelin, then at that time is when I believe we'll be noticing the HUGE changes on our road to becoming somewhat normal once again. :)

    Remember that the MS injectable medications DO NOT stop the disease. For the purposes of stepping stones for recovery from MS, I would say that 'Liberation Treatment' is probably the most important thing ever regarding MS, that has the possibility to permanently STOP Multiple Sclerosis, so we as MS Patients would NOT get any worse.

    I would rather try the 'Liberation Treatment' and find out that the procedure could stop our immune system from attacking us. Even if that meant I did not get any better, just knowing that wouldn't get any worse from that point one.

    Just hang in there, you're not remember your not alone with your MS. We all want the same thing for you, as we want for ourselves, "The End of MS"

    Take care and God Bless.

    Respectfully,

    Ian
    http://www.msspace.org


  6. Anonymous Says:

    I can only imagine your frustration and feelings of depression. I have a question for you? Are you taking any medications for your MS. I don't want to sound like one of "those" people that preaches to you about what to do and what is best, but I have noticed that since being liberated in Egypt, I felt great until I took my Rebif shot on Friday. Since then I have tremor, spasticity, fatigue, depression.


  7. Anonymous Says:

    Dear Dawna, I am here with you watching and praying ~ and hope you find a local interventional radiologist who can investigate what is happening.
    Anne, Shutesbury, MA
    filligreebird@hotmail.com


  8. Dawna Says:

    Sarah, there really is no place for follow-up. Even when I went to emergency dept just to make sure I wasn't having complications post-procedure .. the doc in the emerg. room was pretty ticked at me for having it done in the first place. In no way did he offer any solutions for re-checking. His goal was to make sure I was discharged.

    Anonymous: I am not taking any drugs. I have always stayed off them... I really don't know what the best thing to do it.. stay off .. or go on? I really don't believe that they are ANYTHING good for your body.. but if there is any shred of truth to the fact that it slows the progression down.. maybe I should consider it? I have had 4 bad attacks within the past year .. maybe 5.. I can't even remember. But the last one was April 1st.. and I'm having another? Doesn't that seem close together for Relapsing Remitting? I hope I'm not becoming PP.


  9. Betty Says:

    Dawna,
    I am so sorry to hear of your struggles. Have you tried LDN? I too am against precsription meds, but after feeling desperation like yours, I decided to give it a try and have improved about 85%. I have had no side effects whatsoever. It is definitely worth a try, if you can find a doctor who will prescribe it for you. All the best to you.


  10. Natalie Says:

    Dawna,
    Just remember to take a deep breath, don't let your mind take you to the side that is not positive. You are stronger then you think. You have so much courage to share your true feelings and uncertainties with all of us. You had the courage and the strength to take yourself all the way over for the treatment. The biggest thing is you are not alone in this journey, please give yourself time, rest and keep your mind in the positives as much as possible. Natalie Prince George njabartlett@gmail.com


  11. Dawna Says:

    Betty, haven't tried LDN.. don't even know what it is :)

    Guess it's something I can look up.


  12. Monica Says:

    Hi Dawna,

    I received a chain letter email today and when I read it I thought of you. I'd like to share with you some quotes from it, in the hopes it may give you some inner strength/peace/??

    When God takes something from your grasp, He's not punishing you, but merely opening your hands to receive something better.

    "The will of God will never take you where the Grace of God will not protect you."

    My thoughts and prayers are with you.

    Monica